# SDR CALA2025122212286

- Difficulty date: December 19, 2025
- Submitted: December 22, 2025
- Operation: Air carrier
- Aircraft: N34460
- Make and model: Boeing 737924ER
- Aircraft serial: 37200
- Aircraft time: 39,198 hours, 14,307 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Unsecure
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR R1 GIRT BAR FABRIC DRAGGING ON GROUND.  SECURED R1 GIRT BAR FABRIC IAW AMM: 25-66-01. NO DEFECT NOTED. A/C OK TO CONTINUE.
